# SDR DALA2021080304371

- Difficulty date: July 31, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 89,913 hours, 19,683 cycles
- System (JASC): 5240 · Service Doors
- Part: Pawl
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 R1 DOOR WILL NOT ARM. CORRECTIVE ACTION: REPLACED PAWL. DOOR ARMS NORMALLY. (LP 7908760)
